# SDR SWAA2012102608857

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 5,234 hours, 3,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN IAW M/M.
